| Model Number |
9740 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/23/2018
Type of Reportable Event
Malfunction
Event or Problem Description
The customer stated that her blood glucose readings were not being stored in the memory of the contour next link meter.No adverse event was alleged.The customer was advised to return the meter for evaluation.A replacement meter was sent to the customer.